# SDR Y2PA200600007

- Difficulty date: March 3, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCON
- Aircraft serial: 195
- Aircraft time: 17,915 hours, 15,274 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: L84A13603
- Part serial: 20344
- Condition: Malfunctioned
- Location: Rt Feeder Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CREW ENCOUNTERED FUEL ODORS IN COCKPIT THEN AT 1000 FT AGL FUEL MIST DEVELOPED WHEN AIRCRAFT PRESSURIZED.  CREW CLOSED ENGINE BLEED AIR, INCREASING CABIN ALTITUDE.  CREW DECLARED EMERGENCY WITH TOL TOWER AND ENTERED BASE LEG FOR UNEVENTFUL LANDING.  MAINTENANCE WAS DISPATCHED TO TOL AND FOUND THE RIGHT FUEL FEEDER TANK PRESSURIZATION CHECK VALVE FAULTY.  THE CHECK VALVE WAS REPLACED AND THE SYSTEM THEN CHECKED NORMALLY IN ACCORDANCE WITH THE FALCON 20 MM 28-10-40.  RAN ENGINES AND AIR CONDITIONING SYSTEM TO CLEAR FUMES FROM CABIN.  AIRCRAFT WAS RETURNED TO SERVICE.
